U.S. doctors online nowAsk doctors free
Turkey
A 17-year-old female asked:

suddenly started gettin acne all over my face which never happened before, after takin an e.c pill could it be the reason? will it disturb my periods?

1 doctor answer2 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Yes: The emergency contraceptive pill can do this. The acne should fade; get some topical benzoyl peroxide now. Your periods will eventually settle back. I also notice that you report having acne scars -- this cannot be from your present situation. You owe it to yourself to get with your personal physician to get your acne under long-term control.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

India
A member asked about a female:

I have been using melacare since 2 months but when i stop using it within 2days small acne occur all over my face how can I stop using melacare?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Melacare: Melacare is sunsensitive. If you use it apply it at night, but make sure you wash it off in the morning. It is also very drying so you may want to spply a moisturizer.
ME
A 14-year-old female asked:

Hi I have what seems like dry patches near my acne but i also have bumps all over my face?

1 doctor answer2 doctors weighed in
Dr. Mohammed Parvez
Internal Medicine 14 years experience
Get a check up: Consult a dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 21, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.